COEFFICIENT ESTIMATES FOR A NEW SUBCLASS OF ANALYTIC AND BI-UNIVALENT FUNCTIONS DEFINED BY CONVOLUTION


Creative Commons License

Bulut S.

MISKOLC MATHEMATICAL NOTES, vol.17, pp.101-110, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17
  • Publication Date: 2016
  • Doi Number: 10.18514/mmn.2016.1162
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.101-110

Abstract

In this paper, we introduce and investigate a new subclass H-Sigma(h,) (p) (lambda; Theta) of analytic and bi-univalent functions in the open unit disk U : For functions belonging to this class, we obtain estimates on the first two Taylor-Maclaurin coefficients vertical bar a(2)vertical bar and vertical bar a(3)vertical bar.